Upper bounds for prime k-tuples of size log N and oscillations

Christian Elsholtz*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review


    We prove the estimate Ek ≪ N/exp((1/4 + o(1)) log N log log log N/log log N), for the number Ek (N) of k-tuples (n + a 1, . . ., n + ak) of primes not exceeding N, for k of size c1 log N and N sufficiently large. A bound of this strength was previously known in the special case n - 2i (1 ≦ i <log n/log 2) only, (Vaughan, 1973). For general ai this is an improvement upon the work of Hofmann and Wolke (1996). The number of prime tuples of this size has considerable oscillations, when varying the prime pattern.

    Original languageEnglish
    Pages (from-to)33-39
    Number of pages7
    JournalArchiv der Mathematik
    Issue number1
    Publication statusPublished - Jan 2004

    ASJC Scopus subject areas

    • Mathematics(all)


    Dive into the research topics of 'Upper bounds for prime k-tuples of size log N and oscillations'. Together they form a unique fingerprint.

    Cite this